# SDR REXA2014051700454

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 21,045 hours, 18,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT NR 4 INOPERATIVE, EXTERIOR RT AFT.  R & R RT AFT EXTERNAL EMER LIGHT IAW AMM 33-51-21.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 05211, PLACARD REMOVED.
